# SDR 02FDEA00134

- Difficulty date: February 16, 2002
- Submitted: March 6, 2002
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 32,448 hours, 7,437 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Bearing
- Condition: Out Of Position
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING O/B SLAT DRIVE MECHANISM FWD BEARING MIGRATED.  REMOVED AND REPLACED WING OUTBOARD SLAT DRIVE MECH PER EA 1-2780-60721.
